# SDR DAT2005F00004

- Difficulty date: April 27, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N938MA
- Make and model: Stbros SD330
- Aircraft serial: SH3046
- Engine: Pwa PT6A45R
- Propeller: Hartzl HCB5MP3
- System (JASC): 1430 · Fasteners
- Part: Attach Bolt
- Part number: B3339
- Condition: Loose
- Location: Rt Propeller
- Part time: 1,957 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED MAINTENANCE OF COMPLYING WITH AD (PROP TORQUE) ON THE RT PROPELLER IN ACC`S HANGAR, (3) PROP ATTACH BOLTS WERE FOUND LOOSE, BUT NOT BROKEN.  AD STATES WHEN LOOSE BOLTS ARE FOUND THE PROPELLER IS TO BE REMOVED AND INSPECTED, THE FLANGE MATING SURFACES.  THE RT PROPELLER AND POWER SECTION WERE REMOVED DUE TO FRETTING BEYOND .0015 LIMITATIONS IAW THE AD.  SERVICEABLE POWER SECTION WAS INSTALLED IAW THE MM.  THEN AN OVERHAULED PROPELLER WAS INSTALLED IAW THE MM.  OPS AND LEAK CHECK GOOD.  AD WAS COMPLIED WITH IAW MFG SB AND NO DEFECTS FOUND AS WRITTEN UP ON ACC`S MDW.  THE AD IS NEXT DUE AT 26280.2 TAT.  AC WAS RETURNED TO SERVICE.  (K)
